Facebook Instagram Twitter RSS Feed Back to top

On inclusion between waterman classes and Chanturyia classes

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Franciszek Prus-Wiśniowski

Details:

Year, pages: 2000, 219 - 227
About article:
A new convergence criterion for series is established and then applied to study inclusions between Waterman and Chanturyia classes of functions of bounded generalized variation.
How to cite:
ISO 690:
Prus-Wiśniowski, F. 2000. On inclusion between waterman classes and Chanturyia classes. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 219-227. 1210-3195.

APA:
Prus-Wiśniowski, F. (2000). On inclusion between waterman classes and Chanturyia classes. Tatra Mountains Mathematical Publications, 19(2), 219-227. 1210-3195.